# SDR SWAA2013012811995

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 28,744 hours, 16,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT INTERCOSTAL CRACKED FROM STA 344 TO STA 360 BL 0.  REMOVED AND REPLACED INTERCOSTAL IAW SRM.
